# SDR 20000619AP019

- Difficulty date: April 4, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N527PC
- Make and model: Boeing 727172C
- Aircraft serial: 19665
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 616 - EWR-IND - ENGINE NR 2 FIRE DETECTOR CIRCUIT GROUND LIGHT CAME ON AND WAS FLICKERING DURING FLIGHT.  REPOSITIONED NR 2 ENGINE GROUND FAULT LOOP.  (M)
